| Model Number |
72200097 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that during set-up (mdrd), it was noticed that a cannulated obturator had its tip damaged, its sharped.A non-significant delay was reported.No patient involvement.
Additional Manufacturer Narrative
H2: additional information: d4 and h4.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The handle of the device is discolored and the shaft shows scratching and other signs of wear.The distal tip of the device is deformed and has some sharp edges from the deformation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with unintended use of the device.Factors that could have contributed to the reported event include an application of unintended inappropriate or excessive force to the device.No containment or corrective actions are recommended at this time.